# SDR CA100121003

- Difficulty date: January 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,592 hours
- Engine: Ge CF343B1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Connecting Rod
- Part number: 601R3864117
- Condition: Broken
- Location: Door Press Dump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MCD PRESS DUMP DOOR CONNECTING ROD BROKEN. CREW DEPARTED AND COULD NOT PRESURIZE.  NO INDICATIONS.  THEY RETURNED TO DEPARTURE.  (RESOLVED ON W/O: 221552 TASKCARD: NR-00001)  MCD PRESS DUMP DOOR CONNECTING ROD REPLACED, RIGGED AND TESTED.
